# SDR DHL9870726C

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CRACK AT BS 1263 RT SIDE BELOW  UPPER SKIN TORQUE BOX FWD SIDE OF FS 1263 UNDER FILLER.  REMOVED AND INSTALLED ANGLE PER SRM 51-30-2. 30 BY 1.5 BY 1.5.  INSTALLED WEB REPAIR ON TORQUE BOX PER SRM 51-40-2, 31. BY 15.  N/R 4850.
